MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM; FULL FILED DIGITAL MAMMOGRAPHY SYSTEM

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM; FULL FILED DIGITAL MAMMOGRAPHY SYSTEM
Model Number SDM-00001-2D
Medical Device Problem Codes Human-Device Interface Problem (2949); Physical Property Issue (3008)
Health Effect - Clinical Codes Fall (1848); Fracture, Arm (2351)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2018 our field engineer went to the site for an service call for another machine at the site, when he arrived they told him that a technician had fallen and broken her wrist in room 3.He went to check out that machine.He stated the mag stand resides on a small round table, in the corner of the room behind the gantry.The area where the table sits is very tight.In the past, i myself have had trouble retrieving the mag stand to use.He has recommended they not store the mag stand there.He did tie wrap what little access wire there was.
 
Event or Problem Description
It was reported to our field engineer when he arrived onsite later in the day on (b)(6) 2018, that the morning after the technician had finished the part of qa that used the mag stand, she had gone behind the system, placed the mag stand down.When she went to turn in the small space, they had when she lifted her foot to step over the foot pedal wire it must have looped over her foot and as she moved forward, tightened and she fell.She was taken to the emergency room for x-rays.She received a fracture of the left wrist and a tiny chip off the end of the ulna bone.They put a splint on her wrist and was back to work in a couple of days.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM
Common Device Name
FULL FILED DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key7267653
Report Number1220984-2018-00086
Device Sequence Number13822016
Product Code MUE
UDI-Device Identifier15420045505582
UDI-Public15420045505582
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
PO10025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Radiologic Technologist
Device Model NumberSDM-00001-2D
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;